Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/3872

TitleElements of rings with equal spectral idempotents
Author(s)Patrício, Pedro
Koliha, J. J.
KeywordsAssociative ring
Involution
Idempotent
Drazin inverse
Moore-Penrose inverse
EP element
Issue date2002
PublisherAustralian Mathematical Society
JournalJournal of the Australian Mathematical Society
Citation"Journal of the Australian Mathematical Society. Series A". ISSN 0263-6115. 72:1 (2002) 137-152.
Abstract(s)In this paper we define and study a generalized Drazin inverse $x^D $ for ring elements $x$, and give a characterization of elements $a, b$ for which $aa^D = bb^D$. We apply our results to the study of EP elements of a ring with involution.
TypeArticle
URIhttp://hdl.handle.net/1822/3872
ISSN0263-6115
Publisher versionhttp://www.austms.org.au/
http://www.austms.org.au/Publ/JAustMS/V72P1/n16.html
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
N16.pdf147,9 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID